# SDR 2006UALA00429

- Difficulty date: March 7, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 38,176 hours, 27,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME IS CRACKED AT BS 400 BETWEEN S8-9L AT PSU RAIL ATTACH.   REPAIR ANGLE DOUBLERS INSTALLED REF MM53-10-84
